This patient support community is for discussions relating to stroke, rehabilitation, ability to eat/swallow, alertness, bowel/bladder control, depression, motor skills, nutrition, orthotics/braces, pain, prevention, senses, and spasticity.
I was sitting at my computer writing music and my right side became numb. I thought I may have cut off the circulation and stopped using the computer. The numbness coincided with a swelling of my right bicep. I assumed that I had pinched a nerve or the large knot that appeared in my right bicep was cutting off circulation. After 4 days of right side numbness I went to the VA emergency room. All my vitals were taken and a complete blood lab and CAT scan was taken. I was told that the scan looked ok but I had previously had a TIA. I had no symptons other than the numbness. My speech, coordination, strength and speech was never afftected. Foolishly a year and a half prior to the TIA I stopped taking my Aspirin (325mg), my blood pressure (Lisinopril) Type 2 diabetes (Avandamet) and Cholesterol (Vytorin). I am nopw back on my meds thru the VA but my problem is the continuing numbness on my right side. As a musician and writer it is something I need to get past (The numbness) and hopefully it will eventually fade. I'm hoping that once my body accumulates these helpfull meds, especially the Aspirin for blood thining that I can return to normalcy.
Stay on your meds, change unhealthty life choices. Take care of yourselves.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.